MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 16", SB HARDLA, ELR

Medline Industries, LP MEDLINE; WC, K3, 16", SB HARDLA, ELR
Catalog Number K3166N34E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the frame broke above the left wheel axle when the end user was in the wheelchair.".
 
Additional Manufacturer Narrative
The customer stated that the frame broke above the left wheel axle when the end user was in the wheelchair; no injury was reported.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect can be conducted, and after reviewing the photos, it was discovered that the frame tubing appears to be fractured directly below the upper hemi height axle hole and above the lower hemi height axle hole, at the location where the rear wheel axle would pass through the tubing.Investigation results were confirmed.Given the evidence provided in the photo, as well as the incident report, the root cause of the reported issue cannot be determined at this time, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 16", SB HARDLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50917023
Report Number1417592-2026-52260
Device Sequence Number5330528
Product Code IOR
UDI-Device Identifier00193489083661
UDI-Public00193489083661
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3166N34E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown